Mathematical Research Letters

Volume 20 (2013)

Number 3

Double Vogan diagrams and irreducible pseudo-Hermitian symmetric spaces

Pages: 477 – 487

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n3.a6

Author

Meng-Kiat Chuah (Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan)

Abstract

Let $G$ be a real simple Lie group with Lie algebra $\mathfrak{g}$. We consider additional structures on the Dynkin diagram of the complexification of $\mathfrak{g}$, known as the double Vogan diagrams. They lead to a combinatorial classification of the pseudo-Hermitian symmetric spaces of $G$.

Keywords

pseudo-Hermitian symmetric space, real simple Lie algebra, Dynkin diagram

2010 Mathematics Subject Classification

17B20, 53C35

Full Text (PDF format)